# SDR DALA2015080904904

- Difficulty date: August 8, 2015
- Submitted: August 12, 2015
- Operation: Air carrier
- Aircraft: N971AT
- Make and model: Boeing 717-200
- Aircraft serial: 55032
- Aircraft time: 39,889 hours, 26,423 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Damaged
- Location: Bs 674-715
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OVERWING FRAME INSPECTION, FOUND CUSP WEB FROM BS 674 - 715 LT SIDE DAMAGED.  REPAIRED IAW ER/A 533035-14MA AND SRM 51-02, PAGE 1.
